# SDR DALA2022082605754

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 19,445 hours, 1,949 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 - OXYGEN MASKS DROPPED DOWN ROWS 30+40 (UNCOMMANDED). CORRECTIVE ACTION: INSTALL OF THE PASENGER OXYGEN MASK CONTAINER & VISUAL INSPECTION OK, REF MPA350-A-35-21-51-A00001-720A-A. (9038734)
